# SDR ZZDA2009220

- Difficulty date: September 14, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STA 200 TO STA 210, RBL 22 SEAT TRACK CORRODED.  CUT OUT DAMAGED SECTION BETWEEN STA 200 AND 267, RBL 22.  INSTALLED NEW SECTION OF SEAT TRACK AND SPLICE PER AIRTRAN EA 17-53-01981IR AND DC9 SRM 53-05 FIG 4F.
